# SDR 96ZZZX2047

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3486R
- Make and model: Piper PA-28R-180
- Aircraft serial: 28R5701
- System (JASC): 2810 · Fuel Storage
- Part: Hose
- Part number: 63913194
- Condition: Deteriorated
- Location: Fuel Tank Vent
- Part time: 2,801 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PULLED BOTH FUEL TANKS PRIOR TO HAVING AIRCRAFT PAINTED TO REPAIR VENT HOSE CONNECTIONS AND SENDER GASKETS.  FOUND VENT HOSES BADLY DETERIORATED ESPECIALLY OF UPPER CONNECTION.  1970 YEAR AIRCRAFT, FIRST REPLACEMENT OF THESE HOSES.  SUBMITTER STATED NEED AN AD ON THIS.
